Does Levetiracetam interact with Carbamazepine?

default
Posted on Tue, 27 Jun 2017 in General Health
Question: Is there a interaction between Levetiracetam and Carbamazepine?
doctor
Answered by Dr. Lekshmi Rita Venugopal 38 minutes later
Brief Answer:
There is interaction between Levetiracetam and carbamazepine

Detailed Answer:
Hello
Thank you for trusting HealthcareMagic

Levitiracetam taken along with carbamazepine can increase drowsiness, sleepiness, tiredness and impaired thinking. In people above 60 years ,the combination can cause memory loss and confusion.
It is better not to consume alcohol while on these medications.

Hope this answers your question
Please address further questions here
Regards
Dr.Lekshmi
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 3136 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Memory loss

doctor1 MD

hi, i m 19 years old and living bachelor in hostel. i have a problem of night falls, i think about a month i get night fall after one or two days...

doctor1 MD

Hi, my name is vickie I am a 45 year old female. I had symptoms of heart attack from 2000-2008 I had been seen several times at doctors office &...

doctor1 MD

hi, good afternoon , i would like to ask, actually i have a friend now in artificial coma after a heart seizure , in one of the hospital s n the US...

doctor1 MD

Sir, My father aged 75 years, last 5 months back he fall an unknown disease, (i.e)walking very very slowly,maximum he try to go forward...

doctor1 MD

I feel completely dumb I can't concentrate I can't think straight I feel like I can't function has the time even though I am I'm having memory loss...

doctor1 MD

Currently taking Zonegram for migraines, lexapro for mild depression and cymbalta for mild depression a anxiety . along with adderall for years i...

doctor1 MD

I am my father's caregiver. He is 92 years old and has complete memory loss , presumed Alzheimer's. He has been taking Gabapentin (300mg capsules)...

Get personalised answers from verified doctor in minutes across 80+ specialties

132 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2